# SDR SWAA2015113046476

- Difficulty date: November 23, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 45,175 hours, 27,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY FAILED CAPACITY CHECK AT LOCATION M1675.  R & R BATTERY PACK IAW MM.
